Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On a certain type of nonlinear integral equations


Author: Mark Lotkin
Journal: Bull. Amer. Math. Soc. 50 (1944), 833-841
MathSciNet review: 0011391
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1944-08247-5
PII: S 0002-9904(1944)08247-5